Jump to content
Acne.org Community
Sign in to Follow  
  • entries
    2
  • comments
    0
  • views
    4,977

About this blog

Dianette,Oxytetracycline and acnigon Log

Entries in this blog

 

my acnigon, dianette and antibiotic treatment

DAY TWO Okay. Seriously....where's all this drying coming from!! I litrally feel like I'm on accutane or something! My skin feels sooo dry!!! What the hell am i doing wrong? Spots have MAYBE gone SLIGHTLY down. But all this dryness? Not good. I was out with my boydf yesterday and in a pub. My skin felt like it was on bloody fire it was sooo hot!! I'm only using simple, kind to skin atm and acnigon. Plus, dianette and the antibiotic of course. Okay....could it be becasue of drinking? I'm drinking now. in a way, it's good my skin is drying as this almost always means no spots...but my hyper pigmentation is worse! PLEASE! Recomend me something!!!

Jesscakes

Jesscakes

08/03/2011

 

Hello! Day one

DAY ONE Hey guys. So, I went to the doctor(again!) and was talking about accutane with him. He basically told me that there was no guarantee that firstly A: I would get it and B: That it would even help. YAY! Nice one thanks a lot for that doc. Anyway, he gave me an antibiotic 1000mg a day(which seems like a lot?) and I'll aslo be taking Dianette. He also told me to run three packs together because I broke out when I was off them. Umm...okay, cool whatever. So. I'm giving it three months. That's around the time I'll get my derm appointment anyway so it makes sense. I'll also be using this new acne gel called acnigon. Anyone heard of it? Apparently it;s quite good. Washing with Simple kind to skin and maybe, exfoliating with honey three times a week. Anyway...wish my luck. This better work!!!

Jesscakes

Jesscakes

08/02/2011

Sign in to Follow  
×